Proceedings of the Japan Academy

On the permutability of congruences on algebraic systems

Tsuyoshi Fujiwara

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 40, Number 10 (1964), 787-792.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522564

Digital Object Identifier
doi:10.3792/pja/1195522564

Mathematical Reviews number (MathSciNet)
MR0179115

Zentralblatt MATH identifier
0138.01602

Subjects
Primary: 08.30

Citation

Fujiwara, Tsuyoshi. On the permutability of congruences on algebraic systems. Proc. Japan Acad. 40 (1964), no. 10, 787--792. doi:10.3792/pja/1195522564. https://projecteuclid.org/euclid.pja/1195522564


Export citation

References

  • [1] G. Birkhoff: Lattice theory. Amer. Math. Soc. Coll. Pub., 25 (2nd edition) (1948).
  • [2] T. Fujiwara: On the structure of algebraic systems. Proc. Japan Acad., 30 (1954).
  • [3] T. Fujiwara: Remark on the Jordan-Hblder-Schreier theorem. Proc. Japan Acad., 31 (1955).
  • [4] A. W. Goldie: The Jordan-Holder theorem in abstract algebra. Proc. London Math. Soc, (2) 52 (1950).
  • [5] A. W. Goldie: The scope of the Jordan-Hftlder-Schreier theorem in abstract algebra. Proc. London Math. Soc, (3) 2 (1952).
  • [6] J. Lambek: Goursat's theorem and the Zassenhaus lemma. Canadian J. Math., 10 (1957).
  • [7] A. I. Mal'cev: On the general theory of algebraic systems (in Russian). Mat. Sbornik N. S., 35 (1954).
  • [8] K. Shoda: tiber die allgemeinen algebraischen Systeme I-VIII. Proc. Imp. Acad. Tokyo, 17-20 (1941-1944).
  • [9] K. Shoda: The general theory of algebra (in Japanese), (1947).
  • [10] K. Shoda: Allgemeine Algebra. Osaka Math. J., 1 (1949).